# SDR QXEA200301037

- Difficulty date: August 25, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 4,189 hours, 3,265 cycles
- System (JASC): 2140 · Heating System
- Part: Sprayer
- Part number: GG43120223
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2520 SLIGHT BURNT OIL SMELL WHEN TURNING UP HEAT FROM AIR CONDITIONING PACKS. REMOVED AND REPLACED COCKPIT RAM AIR WATER SPRAYER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
